# SDR ABXA9500123

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 991150883
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND BULKHEAD WEB AT STA 110 HAD LEVEL I CORROSION AT LONGERON 27R AT THE LOWER T-CAP.  REPAIRED WEB IAW ABX REA D953-10960-MR.
